# SDR UPS01835681

- Difficulty date: April 4, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cusp Membrane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON UPPER SURFACE OF CUSP FITTING AT & BETWEEN FS 110 - 1120.  REMOVED FITTING INSTALLED NEW FITTING PN 4643162 PO 355728
